MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS SO 4.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS SO 4.0; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported while investigating circulated items there was debris identified in the sterile packages.No patients were involved.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: g4; h2; h3; h6.Inspection of the returned device revealed no evidence of the sterility of the packaging being compromised.The likely condition of the products when they left zimmer biomet was conforming to specifications.Device history record (dhr) was reviewed and no discrepancies were found.Investigation results concluded the most likely root cause of the event is due to transit damage causing the foam packaging to become abraded and shed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on reported event.

Brand Name
TPRLC 133 MP TYPE1 PPS SO 4.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9888279
Report Number0001825034-2020-01339
Device Sequence Number14107679
Product Code LPH
UDI-Device Identifier00880304515239
UDI-Public(01)00880304515239
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Model NumberN/A
Device Catalogue Number51-108040
Device Lot Number3631501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1